# SDR SWAA2023050143364

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N8328A
- Make and model: Boeing 737-8H4
- Aircraft serial: 38818
- Aircraft time: 33,916 hours, 15,697 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: Zn 200 Fus Top
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH FLAP HANDLE SELECTE FLAPS 30* AS FLAP POSITION INDICATOR MOVED THROUGH 25 ASSYMETRY WAS NOTED. FLAP POSSIN STOPPED AT 25/27. LE FLAP TRANSIT LIGHT ILLUMINATED & STAYED ON EVEN AFTER FLAP HANDLE SELECTED FLAPS 25 PER QRH PROCEDURE<[01] FOUND TE FLAP SENSOR R FAULT. R&R RH T/E FLAP POSITION TRANSMITTER ADJUSTED LH T/E FLAP TRANSMITTER; OPS CHECK GOOD REF AMM 27-51-00;[02] INSPECTED FLAPS NO DEFECTS NOTED. REF AMM 27-51-00;[03] FOUND TE FLAP SENSOR R FAULT. R&R RH T/E FLAP POSITION TRANSMITTER ADJUSTED LH T/E FLAP TRANSMITTER; OPS CHECK GOOD REF AMM 27-58-01
